Home > Health > Illness >

Does a yeast infection cause abdominal pain

Health related question in topics Conditions Illness .We found some answers as below for this question "Does a yeast infection cause abdominal pain",you can compare them.

Abdominal pain is not one of the most common symptoms of a vaginal yeast infection. You should check w/ ur doctor. ChaCha on! [ Source: http://www.chacha.com/question/does-a-yeast-infection-cause-abdominal-pain ]
More Answers to "Does a yeast infection cause abdominal pain"
Does steroid cream cause yeast infection?
http://www.ask.com/web?q=can%20a%20yeast%20infection%20cause%20pink%20discharge
Vaginal Yeast Infection Risk Factors. Candida albicans is a widespread organism with worldwide distribution. It is normally found in small amounts in the vagina, the mouth, the digestive tract, and on the skin without causing disease or sym...

Related Questions Answered on Y!Answers

Can a yeast infection cause abdominal pain?
Q: I've been very itchy and my uterus cramp on and off also I have a dull pain in my uterus as well. It might be a bad infection becuase it always feels better after my period but now I'm going to doc's tomorrow.
A: Yes.yeast infection can be dangerous if you don't care.Visit the following link for a better permanent solutionhttp://nanduvn.index7.hop.clickbank.net/
Today I was diagnosed with a yeast infection + UTI. Could either of these cause dizziness?
Q: I've been having periodic dizzy spells over the last two days (no fever or headache), and it just occurred to me that it could possibly be associated with those infections?I've also had periodic lower abdominal pain (in the center), which feels like sort of a sharp (knives) but mild pinch every few minutes.When I saw the nurse practicioner today I told her about the abominal pain (she sent my urine to the lab to verify the UTI), but forgot about the dizzy spells. But I'm more concerned about the dizziness than the abdomen...Thanks in advance. :)
A: I f you have a UTI it is very possible that the infection could cause some dizziness, although it is more likely that you are experiencing some dehydration from both infections, and dehydration definitly causes dizziness. Try drinking more water. If this is not the cause of your dizziness, it wont hurt you. But since your have already been diagnosed with an infection, especially an UTI, increased water intake is definitely something you want to do.
What's wrong with my vagina? (yeast infection, uti, irregular period lasting 2 weeks...)
Q: Before I go into detail, here are some basic facts:I'm seventeen years old.I have only had sex with one person, my boyfriend, who I know has no STD's or any related problems.I went on birth control in May.One thing after another has gone wrong over the past couple of months. First, after using spermicidal condoms (to be extra safe) I got a yeast infection and a uti. I was treated for both and they're gone now. One effect of the yeast infection is inflammation of the vulva, which causes pain during intercourse, and this has been happening since I got the yeast infection. Even though the infection is gone, it has continued to hurt to have sex, but I got past the initial pain and it felt fine. I scheduled an appointment with my gynecologist, and yet another thing happened. I got my period about a week early, but it looked like dark brown discharge, which progressed into a normal looking period. It's been almost 2 weeks since my period started and I still have dark brown stuff coming out and it seems to be pretty heavy. I've also noticed that my normal pace of digestion has slowed down and I occasionally have mild abdominal pain.So not only have I not been able to enjoy sex for a few months, now I'm worried about having cysts, or worse, cancer. Does anyone know what's wrong with me?
A: Okay, hon, first of all just try to calm yourself down okay? I know full well how stressful and scary things can be when chronic problems happen down there and you don't know what's going on. First of all, you are on birth control. Birth control can have a tendency to cause spotting and weird discharge like that. The pill may just not agree with you. I don't think you have a cyst and I definitely don't think you have cancer. Sometimes yeast infections can hang on even without the discharge. Some yeast is very resistant to medications. Your doctor needs to do a culture. You could also be having an allergic reaction to using condoms. Allergic reactions can definitely make your vagina feel swollen and sore and will make sex uncomfortable definitely. Spermicide can cause a nasty allergic reaction in many women including myself. Antibiotics can also really mess up your vagina because they destroy the good bacteria in the vagina. Periods can also cause yeast problems because it alters the PH levels in the vagina which can encourage bad bacteria to grow or cause yeast to grow out of control. The birth control may definitely be messing you up. You are overanalzying what is happening to your body right now I think. You are scared and I understand that but you are stressing yourself out way too much. Stress itself will mess up your digestion, upset your stomach, and cause muscle tension that can result in muscle pain. See your doctor. Get a culture done and a pap smear if the doctor thinks its necessary. Take things one step at a time. You will find out what is wrong and get treated for it. Please don't worry if you can. Just try to relax your mind. It's most likely something simple and easy to fix.
TOP


Prev Question: What is dyspnea
Next Question:

People also view
  • What is dyspnea
  • Does a yeast infection cause abdominal pain
  • Why does my cheek hurt
  • What does a missed period mean
  • What are some good places to give hickeys
  • What are some ways to cure a congested nose
  • What is it when I have the symptoms of a headache, and blurred vision
  • Is the swine flu cureable
  • Can some people be immune to the Swine Flu
  • What are the causes of sleep apnea